U.S. doctors online nowAsk doctors free
A 29-year-old member asked:

Can a racing heart be associated with birth control pills?

1 doctor answer1 doctor weighed in
Dr. David Kurss
Obstetrics and Gynecology 39 years experience
Generally no: The pill may occasionally increase one's blood pressure -especially if one is borderline hypertensive. Generally speaking, however, I am not aware of any studies or opinions that mention a faster heart rate being associated with the pill. You should have your doctor assess your cardiac status to be sure that there isn't another underlying cause to this -? Thyroid disease, etc. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 7, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.